MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 199723745
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Pc: surgical intervention in the form of revision surgery.(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a revision surgery 2 of 4 verse innies were found loose beside the construct and 4 verse screws seemed loose as well.Already in the reop x-ray, the innies seemed not tightened and the screws loose.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Visual examination of the screw features signs of use such as impacted bone tissue, surface markings and discoloration.However, the screw featured no signs of loosening.No postoperative x-rays were provided to confirm the pedicle screw loosening.The loosening cannot be replicated.With the limited information, the report of the screw loosening cannot be confirmed.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.The root cause of the poly screw loosening postoperatively cannot be determined from the sample and information provided.A potential root cause cannot be determined since the report of the screw loosening could not be confirmed or replicated.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE FEN SCR 7.0X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8333640
Report Number1526439-2019-51346
Device Sequence Number1650259
Product Code PML
UDI-Device Identifier10705034402918
UDI-Public(01)10705034402918
Combination Product (Y/N)N
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723745
Device Catalogue Number199723745
Device Lot Number186555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer04/09/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient Weight95